Research Monograph:

  The Mathematics of Shock Reflection-Diffraction

    and von Neumann’s Conjectures          

             By Gui-Qiang G. Chen & Mikhail Feldman 


Published in the Princeton Math Series in

    Annals of Mathematical Studies, Number 197

Princeton University Press, 2017


 Supplementary Materials – Follow-up Publications


·       Gui-Qiang Chen & Mikhail Feldman: Multidimensional Transonic Shocks and Free Boundary Problems for Nonlinear Equations of Mixed Type, Journal of American Mathematical Society, 16, 461--494 (2003)


·       Gui-Qiang Chen & Mikhail Feldman:  Global Solutions to Shock Reflection by Large-Angle Wedges for Potential Flow,  Annals of Mathematics, 171, 1067—1182 (2010)


·       Myoungjean Bae, Gui-Qiang Chen & Mikhail Feldman: Regularity of Solutions to Regular Shock Reflection for Potential Flow, Inventiones Mathematicae, 175, 505—543 (2009)